# SDR 2003UALA00647

- Difficulty date: August 24, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 40,378 hours, 27,674 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ESCAPE PATH LIGHTING INOP ROW 17 AND BACK.  REPAIRED SHORTED LIGHT STRIP.
